# SDR AUS20010711

- Difficulty date: June 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) FRONT LH WINDSHIELD CRACKED FOLLOWING FAILURE OF WINDSHIELD HEATING.
